ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном результате типа теоремы Г. Сегё

Вагаршакян, C. А. (2007) Об одном результате типа теоремы Г. Сегё. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (5). pp. 11-16. ISSN 00002-3043

[img]
Preview
PDF
Download (272Kb) | Preview

    Abstract

    В этой статье приводится новый результат типа хорошо известной теоремы Г. Сегё и А. Колмогорова о наилучшем приближении аналитическими полиномами в весовых пространствах Lp. Результаты такого типа играют существенную роль в теории предсказания стационарных процессов. Хорошо известно, что точность наилучшего предсказания на один шаг вперёд, не зависит от р. В данной статье мы докажем, что в случае предсказания на два шага вперёд получаются разные результаты для р = 2 и р = ∞. The paper proves a new result similar to the well known theorems of G. Szego and A. Kolmogorov on the best approximation by analytic polynomials in weighted Lp spaces. Such results are essential in prediction theory for stationary processes. It is well known, that for one step prediction, the size of the best approximation is the same for all p. The paper proves that for two step prediction the best approximation sizes are different for p = 2 and p = ∞. The paper proves a new result similar to the well known theorems of G. Szego and A. Kolmogorov on the best approximation by analytic polynomials in weighted Lp spaces. Such results are essential in prediction theory for stationary processes. It is well known, that for one step prediction, the size of the best approximation is the same for all p. The paper proves that for two step prediction the best approximation sizes are different for p = 2 and p = ∞.

    Item Type: Article
    Additional Information: A result analogous to G. Szego's theorem / S. A. Vagharshakyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Aug 2012 12:45
    Last Modified: 21 Aug 2012 12:45
    URI: http://mathematics.asj-oa.am/id/eprint/115

    Actions (login required)

    View Item